Alert archive / New Mexico / Tornado Warnings in 2019

Tornado Warning 25, NWS Albuquerque, NM

June 18, 2019Chaves County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 18, 2019, 3:59 PM MDT for Chaves County, New Mexico. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2019, 3:59 PM MDT (21:59 UTC)
Expired
Jun 18, 2019, 4:15 PM MDT
In force
16 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 123 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3787 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WFUS55 KABQ 182159
TORABQ
NMC005-182215-
/O.NEW.KABQ.TO.W.0025.190618T2159Z-190618T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
359 PM MDT Tue Jun 18 2019

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Central Chaves County in southeastern New Mexico...

* Until 415 PM MDT.

* At 359 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 18 miles west of Roswell, moving southeast at 20 mph.

  HAZARD...Tornado and half dollar size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  central Chaves County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3332 10489 3339 10489 3339 10488 3340 10475
      3327 10474
TIME...MOT...LOC 2159Z 296DEG 17KT 3335 10486 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

24
1 follow-up statement
895 
WWUS55 KABQ 182217 RRA
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
417 PM MDT Tue Jun 18 2019

NMC005-182227-
/O.EXP.KABQ.TO.W.0025.000000T0000Z-190618T2215Z/
Chaves-
417 PM MDT Tue Jun 18 2019

...THE TORNADO WARNING FOR CENTRAL CHAVES COUNTY HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3332 10489 3339 10489 3339 10488 3340 10475
      3327 10474
TIME...MOT...LOC 2217Z 296DEG 17KT 3332 10479 

$$

24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 18, 3:02 PM MDT, 57 minutes earlier.

Area forecast discussion, Jun 18, 3:02 PM MDT, 57 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
302 PM MDT Tue Jun 18 2019

.SYNOPSIS...
In the short term, the threat for severe storms will continue across
the Eastern Plains into the late evening hours, with the primary
hazards being large hail and damaging winds. Central and western New
Mexico will see more dry thunderstorm activity this afternoon and
evening. Showers and thunderstorms will be possible again across the
northeast Wednesday, following a disturbance across the northern
border. Wednesday will begin a warm, dry pattern, with Thursday being
the warmest day of the week. Roswell and Tucumcari will reach into
the 100s, with Albuquerque in the mid 90s. By Saturday, a deepening
trough will drop temperatures across the state with a warm up in
store for the beginning of next week.

31

&&

.DISCUSSION...
A dry line extending from the Pecos River Valley has begun to fire
storms east of the boundary. Isolated to scattered showers and
thunderstorms are possible into the evening hours, especially into
Union County. Storm activity over central and western NM will be more
dry than wet. MLCAPE and effective bulk wind difference values are
confident enough to include large hail and gusty winds in the mix,
however, an isolated tornado cannot be ruled out. Most of the strong
to severe storm risk will push into TX by late this evening. A
backdoor boundary originating from near the NM/CO border pushing
south across the east will lead to the potential for low clouds
across the east early tomorrow morning, before burning off by mid-
morning.

With the exception of some lingering showers and thunderstorms over
the northeast tomorrow, this is the beginning of a warm, dry pattern
that should continue into the early part of the weekend. Thursday
will be the warmest day of the week with Roswell hitting 104-105, 100
for Tucumcari, and mid-90s for the Albuquerque metro area. Friday
much of the same story, but a degree or two cooler than Thursday and could
potentially be a widespread critical fire weather day due to well
above normal temperatures and increased southwesterly wind speeds.
See fire weather discussion for more details.

For the weekend, model trends are agreeing on a deepening trough
becoming a closed low, which is lowering temperatures for Saturday
and Sunday and delaying the arrival of any precipitation. Although
showers and storms continue to favor the northern tier of the state. By
Monday, temperatures will warm by several degrees, as another ridge
builds and southerly flow strengthens.

31

&&

.FIRE WEATHER...
Another active evening for showers and thunderstorms on tap as one
disturbance crosses CO and an active dry line crosses southeast NM.
Some storms over western and central areas will produces little or
no rain.

Drier air aloft will arrive tonight with a significant downtick in
thunderstorm coverage on Wednesday. Another disturbance will cross
Colorado on Wednesday, and a cold front will linger over the
northeast corner. Thus, the Sangre de Cristo Mountains eastward
should be favored for showers and storms.

A long wave trough will dig over the western US Thursday through
Saturday strengthening winds over NM. A dry slot will cross Thursday
and Saturday enabling humidities to plummet, and resulting a
critical combination of high Haines, strong winds and very low
humidities. Green up should preclude the need for any fire weather
highlights, but the most critical conditions will favor western and
northeast areas Thursday, then eastern areas Friday and southeast
areas Saturday. Winds should weaken Sunday. Temperatures will drop
below normal across the west Friday, then also across the northeast
Saturday, but not until Sunday across the east central plains. An
upper level trough crossing the central Rockies could spark some
showers and thunderstorms near the Colorado border Saturday and
Sunday.

A ridge of high pressure will cross early in the work week with dry
conditions, less wind, and warmer temperatures.

44

&&

.AVIATION...
18Z TAF CYCLE
Drier today than yesterday with a downtick in thunderstorm coverage
and rainfall intensity. Mainly isolated showers and thunderstorms are
expected, except for scattered activity along the northern border. A
few strong to severe thunderstorms will be possible across the
northeast, where a moist back door front will arrive during the late
afternoon or early evening. Dry microbursts with wind gusts to 45 kt
will be possible across western areas. Eastern areas should see a mix
of wet and dry cells. Storms should diminish by midnight. The back
door cold front will drop southward through the eastern plains
overnight with areas of low clouds producing MFVR conditions mainly
from the Caprock northward.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  88  52  91 /  10   0   0   0
Dulce...........................  43  81  44  84 /  10   5   0   0
Cuba............................  50  81  51  86 /  10   0   0   0
Gallup..........................  45  86  45  88 /   5   0   0   0
El Morro........................  44  81  45  85 /   5   0   0   0
Grants..........................  46  84  47  88 /   5   0   0   0
Quemado.........................  49  83  51  87 /  10   0   0   0
Glenwood........................  55  91  57  92 /   0   0   0   0
Chama...........................  41  76  43  79 /  10  10   0   0
Los Alamos......................  58  79  59  85 /  20   0   0   0
Pecos...........................  52  79  54  85 /  10   0   0   0
Cerro/Questa....................  46  74  48  80 /  20  20   5   0
Red River.......................  41  65  43  71 /  30  20  10   5
Angel Fire......................  35  70  35  75 /  20  10   5   0
Taos............................  43  80  44  85 /  20   5   0   0
Mora............................  46  77  47  83 /  20   5   0   0
Espanola........................  53  86  54  91 /  20   0   0   0
Santa Fe........................  55  82  57  86 /  20   5   0   0
Santa Fe Airport................  51  86  52  89 /   5   0   0   0
Albuquerque Foothills...........  60  89  62  90 /   5   0   0   0
Albuquerque Heights.............  59  90  60  92 /   5   0   0   0
Albuquerque Valley..............  57  92  57  94 /   5   0   0   0
Albuquerque West Mesa...........  60  91  62  92 /   5   0   0   0
Los Lunas.......................  53  92  53  95 /  10   0   0   0
Rio Rancho......................  59  89  61  92 /   5   0   0   0
Socorro.........................  61  95  62  97 /  10   0   0   0
Sandia Park/Cedar Crest.........  55  82  57  85 /   5   0   0   0
Tijeras.........................  54  86  56  88 /   5   0   0   0
Moriarty/Estancia...............  48  86  48  89 /   5   0   0   0
Clines Corners..................  51  81  53  87 /   5   0   0   0
Gran Quivira....................  54  86  55  89 /  10   0   0   0
Carrizozo.......................  60  89  61  91 /  10   0   0   0
Ruidoso.........................  52  82  52  83 /  10   0   0   0
Capulin.........................  45  77  49  87 /  30  20  10   5
Raton...........................  46  82  48  91 /  20  10  10   5
Springer........................  48  82  47  92 /  20  10   5   5
Las Vegas.......................  48  81  50  86 /  10   5   0   0
Clayton.........................  53  81  55  92 /  20  20  10   0
Roy.............................  52  83  52  91 /  10  10   5   0
Conchas.........................  57  91  57 100 /  10   5   0   0
Santa Rosa......................  58  91  58  98 /   5   0   0   0
Tucumcari.......................  59  92  59 101 /  10   5   0   0
Clovis..........................  61  91  60  98 /  10   0   0   0
Portales........................  62  93  61  99 /  10   0   0   0
Fort Sumner.....................  59  93  60 100 /   5   0   0   0
Roswell.........................  64 100  65 104 /   0   0   0   0
Picacho.........................  61  91  61  95 /   5   0   0   0
Elk.............................  57  88  58  89 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

31
Hazardous weather outlook, Jun 18, 3:42 AM MDT, 12 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
342 AM MDT Tue Jun 18 2019

NMZ501>540-191100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
342 AM MDT Tue Jun 18 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Isolated severe storms are possible from the Johnson Mesa east to the
Texas/Oklahoma Panhandles this afternoon and evening. Large hail and
damaging winds are the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A critical fire weather pattern will develop late in the work week,
then continue into Saturday. Red Flag Warnings will at least be
considered for portions of the area that haven't received recent
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening for
portions of northeast New Mexico due to the threat for severe storms.

11

In the hours before

Special weather statement, Jun 18, 2:39 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
239 PM MDT Tue Jun 18 2019

NMZ537-538-182115-
Chaves County Plains-De Baca County-
239 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE BACA AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 315 PM MDT...

At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Mesa, or 34 miles southwest of Fort Sumner, moving
east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central De
Baca and north central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3398 10462 3417 10459 3418 10417 3391 10418
      3393 10444
TIME...MOT...LOC 2038Z 271DEG 20KT 3406 10455

24
Special weather statement, Jun 18, 2:42 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT Tue Jun 18 2019

NMZ517-182115-
Lower Chama River Valley-
242 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND NORTH
CENTRAL SANTA FE COUNTIES UNTIL 315 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm over
Espanola, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Espanola, Pojoaque, Chimayo, Santa Clara Pueblo, Nambe Lake,
Cuartelez, Nambe Pueblo, Sombrillo, La Puebla and Santa Cruz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3609 10587 3608 10586 3608 10587 3606 10587
      3605 10586 3585 10596 3587 10602 3598 10617
      3613 10611
TIME...MOT...LOC 2042Z 300DEG 12KT 3602 10609

24
Local storm report, Jun 18, 3:08 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             ESPANOLA                36.00N 106.07W
06/18/2019  E0.75 INCH       SANTA FE           NM   SOCIAL MEDIA

&&

EVENT NUMBER ABQ201902337

RJH
Special weather statement, Jun 18, 3:14 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
314 PM MDT Tue Jun 18 2019

NMZ537-538-182200-
Chaves County Plains-De Baca County-
314 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE BACA AND
NORTHEASTERN CHAVES COUNTIES UNTIL 400 PM MDT...

At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Mesa, or 30 miles south of Fort Sumner, moving east at
20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern De
Baca and northeastern Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3397 10442 3412 10440 3415 10399 3386 10404
TIME...MOT...LOC 2113Z 277DEG 19KT 3404 10432

24
Special weather statement, Jun 18, 3:25 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT Tue Jun 18 2019

NMZ537-182200-
De Baca County-
325 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA COUNTY UNTIL
400 PM MDT...

At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Fort Sumner, moving east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central De
Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3418 10422 3429 10423 3439 10395 3416 10395
TIME...MOT...LOC 2125Z 264DEG 18KT 3424 10418

24
Special weather statement, Jun 18, 3:29 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
329 PM MDT Tue Jun 18 2019

NMZ537-182200-
De Baca County-
329 PM MDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE BACA COUNTY
UNTIL 400 PM MDT...

At 328 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Yeso, or 23 miles southwest of Fort Sumner, moving
east at 15 mph.

Nickel size hail will be possible with this storm.

This storm will remain over mainly rural areas of south central De
Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3417 10459 3433 10457 3437 10434 3415 10435
TIME...MOT...LOC 2128Z 262DEG 13KT 3424 10453

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:17 PM MDTSevere Thunderstorm WarningABQHarding, Quay13 min
Jun 17, 6:19 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt56 min
Jun 17, 6:29 PM MDTSevere Thunderstorm WarningABQHarding, Quay61 min
Jun 17, 6:32 PM MDTFlash Flood WarningABQCurry, Roosevelt3 hr
Jun 17, 6:37 PM MDTSevere Thunderstorm WarningABQRoosevelt53 min
Jun 17, 7:00 PM MDTAreal Flood AdvisoryABQHarding, Quay2 hr
Jun 17, 7:02 PM MDTAreal Flood AdvisoryABQCurry118 min
Jun 17, 7:06 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln27 min
Jun 17, 7:18 PM MDTFlash Flood WarningABQCurry3 hr
Jun 17, 7:24 PM MDTSpecial Weather StatementABQQuay36 min
Jun 17, 7:34 PM MDTSpecial Weather StatementABQRoosevelt26 min
Jun 17, 7:45 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt23 min
Jun 17, 8:32 PM MDTSpecial Weather StatementABQCurry13 min
Jun 17, 8:49 PM MDTSpecial Weather StatementABQCurry26 min
Jun 17, 9:24 PM MDTSpecial Weather StatementABQRoosevelt51 min
Jun 17, 9:33 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt3 hr
Jun 17, 10:24 PM MDTSpecial Weather StatementABQRoosevelt51 min
Jun 17, 10:44 PM MDTSpecial Weather StatementABQChaves31 min
Jun 17, 11:05 PM MDTSevere Thunderstorm WarningABQChaves40 min
Jun 17, 11:19 PM MDTAreal Flood AdvisoryABQChaves116 min
Jun 17, 11:54 PM MDTSevere Thunderstorm WarningABQChaves36 min
Jun 18, 12:55 AM MDTSpecial Weather StatementABQRoosevelt35 min
Jun 18, 2:11 PM MDTSpecial Weather StatementABQUnion34 min
Jun 18, 2:39 PM MDTSpecial Weather StatementABQDe Baca36 min
Jun 18, 2:42 PM MDTSpecial Weather StatementABQLos Alamos33 min
Jun 18, 3:14 PM MDTSpecial Weather StatementABQDe Baca46 min
Jun 18, 3:25 PM MDTSpecial Weather StatementABQDe Baca35 min
Jun 18, 3:29 PM MDTSpecial Weather StatementABQDe Baca31 min
Jun 18, 3:49 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln26 min
Jun 18, 4:15 PM MDTSpecial Weather StatementABQChaves30 min
Jun 18, 4:44 PM MDTSpecial Weather StatementABQChaves31 min
Jun 18, 5:36 PM MDTSpecial Weather StatementABQUnion24 min

Nearby

Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.